Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

The CafeMom Newcomers Club The CafeMom Newcomers Club

Did you have this problem? please help BF moms!

I've taken one week of BC pills (.Nora b) after having my baby and I'm afraid its effecting breast feeding. He is getting.really fussy while eating. My boobs don't feel as full today.

Also I'm already bleeding and feel like shit!

by on Apr. 19, 2013 at 8:23 PM
Replies (21-23):
wonderwomanT08
by Ruby Member on Apr. 20, 2013 at 8:30 AM
I quit the pill last night. We will see what happens!


Quoting Kris_PBG:

I've heard the mini pill sometimes effects supply for some people.

Posted on the NEW CafeMom Mobile
TheMeanestMom
by Member on Apr. 20, 2013 at 9:08 AM
Did you talk to a dr or pharmacist before just stopping? Usually they recommend finishing the month and stopping in the middle of a pack can cause problems. In high school I took the pill for 2 months then stopped in the middle of the third month. I didn't get a period for over a year! When i eventually told my mom she brought me to the gyno and they told me to never stop bc suddenly like that.

I don't know if it matters so much with the mini pill but I'd call my dr or midwife or even the pharmacy before just stopping.

And drinking a TON of water help me when my baby seemed fussy. Tmi but your urine should be almost clear and odorless or else you are not getting enough.


Quoting wonderwomanT08:

I quit the pill last night. We will see what happens!




Quoting Kris_PBG:

I've heard the mini pill sometimes effects supply for some people.

Posted on the NEW CafeMom Mobile
wonderwomanT08
by Ruby Member on Apr. 20, 2013 at 9:12 AM
I only took them for a week. And I don't want to risk anything when it comes.to BF and my baby. We have both been off.

I suddenly went off the pill after 6 yrs and got pregnant that month..lol.


Quoting TheMeanestMom:

Did you talk to a dr or pharmacist before just stopping? Usually they recommend finishing the month and stopping in the middle of a pack can cause problems. In high school I took the pill for 2 months then stopped in the middle of the third month. I didn't get a period for over a year! When i eventually told my mom she brought me to the gyno and they told me to never stop bc suddenly like that.



I don't know if it matters so much with the mini pill but I'd call my dr or midwife or even the pharmacy before just stopping.



And drinking a TON of water help me when my baby seemed fussy. Tmi but your urine should be almost clear and odorless or else you are not getting enough.




Quoting wonderwomanT08:

I quit the pill last night. We will see what happens!






Quoting Kris_PBG:

I've heard the mini pill sometimes effects supply for some people.


Posted on the NEW CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN